# SDR ASAA2015123114597

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,252 hours, 10,676 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  CYCLED SWITCH MULTIPLE TIMES TO ALLOW COOLING, OVERHEAT LIGHT WOULD ALWAYS COME BACK ON AFTER COOLING PERIOD WHEN R2 WINDOW HEAT SWITCH RESELECTED ON.  ACFT GROUNDED.  FOUND PRIMARY WINDOW HEAT SENSOR BAD, OPEN CIRCUIT, REF AMM 30-41-21-760-801.  SWAPPED LEAD TO SPARE SENSOR, R2 WINDOW HEAT OPS CHECKS NORMAL. BITE CHECKED R2 WHCU, NO FAULTS IAW FIM 30-41, TASK 801.
